Facebook Pixel
EmpowHER Guest

l used postinor last time and all was well now my periods for this month have delayed?is there aproblem with me??

By Anonymous March 23, 2015 - 5:29am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Emergency contraception has various side effects and not every time is the same. 

But you should take a pregnancy test to rule that out. If it's negative then your cycle is just delayed as a side effect.



March 23, 2015 - 5:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!